# SDR P5CA9800352

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 7886580011
- Condition: Failed
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A, J

## Discrepancy

NR  1 INS FAILED AT LIFTOFF. NR 2 INS RED WING LIGHT ILLUMINATED AT 2000 FT AGL AFTER TAKEOFF.  JETTISONED FUEL TO LAND UNDER MAX LNDG WEIGHT.  REMOVED AND REPLACED NR 1 INU IAW BACOMM34-41-03.  REMOVED AND REPLACED NR 2 INU IAW BACOMM 34-41-03.  OPS CK OK.
